# SDR FDEA202303200667

- Difficulty date: March 20, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777100001000
- Part serial: AD1788
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA DISBOND AREA WAS FOUND AT RH #5 SPOILER TOP SKIN.(1.3"X1.4") ACCOMPLISHED THE  COMPOSITE REPAIR, THIS IS CAT.A REPAIR I.A.W A300-600 SRM 57-72-11-201,   PARA.12, PAGE.211-217, FIG.207  "MAJOR REPAIR"
